Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Less weight, wants to gain ten kilos, vegetarian, lack of appetite. Will endura mass help?

i am 26 year old and my height is 5ft 7 inch... but my weight is only 50 kg...after 2 month i am going to get marry and want to put around 10kg in these 2 it possible using endura mass gain....i am a vegetarian and cant eat non veg...i dint feel hungry sometime (2-3 time in a week)..please suggest me what to do?
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dietitian & Nutritionist 's  Response
let me start by saying that its very easy to gain weight rather than loosing it, so in short yes you can upto 5-10 kilos in a couple of months, provided you follow a diet regimen and also a small workout regimen.
Since you are a vegetarian please try to find out plant protein sources such as soy beans, grams, green grams etc , make sure u eat a 100gms of protein a day.Eat at a specific time everyday, do not miss meals , add a vitamin tablet to your diet.
Now about the product you were asking me i've never heard of it , but i would reccomend you to take "serious mass" from optimum nutritions , but remember to hit the gym and do a mass workout program if you are using this or any other protein powder for that matter.
Please do not eat junk food to increase your weight this is very unhealthy, the best way for you to put on weight is to add muscle mass rather than adding fat, and the best way to do this is to workut 3-5 times a week, this will in turn boost your metabolism and your appetite will be on the rise .
Thank you and take care
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor